A local limit theorem for unhomogeneous Markoff chains with an enumerable number of possible states
Doklady Akademii Nauk, Tome 115 (1957) no. 5, pp. 872-873
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_5_a5,
author = {V. A. Statulyavichus},
title = {A local limit theorem for unhomogeneous {Markoff} chains with an enumerable number of possible states},
journal = {Doklady Akademii Nauk},
pages = {872--873},
year = {1957},
volume = {115},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a5/}
}
TY - JOUR AU - V. A. Statulyavichus TI - A local limit theorem for unhomogeneous Markoff chains with an enumerable number of possible states JO - Doklady Akademii Nauk PY - 1957 SP - 872 EP - 873 VL - 115 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a5/ LA - ru ID - DAN_1957_115_5_a5 ER -
V. A. Statulyavichus. A local limit theorem for unhomogeneous Markoff chains with an enumerable number of possible states. Doklady Akademii Nauk, Tome 115 (1957) no. 5, pp. 872-873. http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a5/